# SDR CA061219026

- Difficulty date: November 28, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE THE ENGINE EMITTED A LOUD NOISE AND FLAMED OUT.  SUBSEQUENT INSPECTION REVEALED FRACTURED TURBINE BLADES AND VANES AND A PUNCTURED GAS GENERATOR CASE.  LIGHT IMPACT DAMAGE WAS FOUND ON THE AIRCRAFT WING LEADING EDGE AND FUSELAGE WINDOWS.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061219026)
